# SDR SWAA2014120434687

- Difficulty date: November 14, 2014
- Submitted: December 4, 2014
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 63,187 hours, 51,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 115A3712
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD SIDE AFT EDGE OF TE ACCESS PANEL 7103L CRACKED.  REPAIRED PANEL IAW SRM.
